# SDR 96ZZZX1264

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41049
- Make and model: Piper PA-31-350
- Aircraft serial: 318252025
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 550695
- Condition: Defective
- Location: Lt Inbd Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH FUEL DRAINED OUT OF LT AND RT INBOARD TANKS, HAD ONE-FOURTH TANK INDICATIONS ON FUEL GAUGES (INBOARD TANK).  FOUND INBOARD FUEL SENDER TO BE OUT OF TOLERANCES AT EMPTY AND FULL.  OUTBOARD FUEL TRANSMITTERS WERE REPLACED DUE TO FLOAT WEAR/DETERIORATION, PN 550-695, MFG PN 6427512.  SUBMITTER SUGGESTS PERIODIC INSPECTION OF FUEL TRANSMITTER FOR FLOAT WEAR AND TOLERANCES IS RECOMMENDED.
